EconPapers    
Economics at your fingertips  
 

Approximating Heath-Jarrow-Morton Non-Markovian Term Structure of Interest Rate Models with Markovian Systems

Ram Bhar and Carl Chiarella
Additional contact information
Ram Bhar: School of Banking and Finance, University of New South Wales

No 76, Working Paper Series from Finance Discipline Group, UTS Business School, University of Technology, Sydney

Abstract: We consider a Heath-Jarrow-Morton models for the term structure of interest rates in which the forward rate volatility is a function of the instantaneous spot rate of interest, a set of dicrete forward rates and time to maturity of the bond. We show how the stochastic dynamics may be expressed as a system of Markovian stochastic differential equations. We obtain the partial differential equation which allows the pricing of contingent claims in this framework.

Pages: 25 pages
Date: 2000-09-01
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.finance.uts.edu.au/research/wpapers/wp76.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 500 Can't connect to www.finance.uts.edu.au:80 (A connection attempt failed because the connected party did not properly respond after a period of time, or established connection failed because connected host has failed to respond.)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:uts:wpaper:76

Access Statistics for this paper

More papers in Working Paper Series from Finance Discipline Group, UTS Business School, University of Technology, Sydney PO Box 123, Broadway, NSW 2007, Australia. Contact information at EDIRC.
Bibliographic data for series maintained by Duncan Ford ().

 
Page updated 2025-03-22
Handle: RePEc:uts:wpaper:76